Dr prescribed gabapentin 100 mg three times a day for mood and anxiety. It was helping with the constant anxiety. I kept forgetting the second dose, mentioned it to her so she put me on 300 mg Gralise which I understand is just XR gabapentin, I started taking it at bedtime 2 days ago and my anxiety is back?? I don't know if it is the change in med or? I read you should take with food, could that be the problem? Thanks.
Char; yes there really is no difference in the medication, But with Gabapentin you want to take it as regular as possible I would try if it does not make you tired to take it in the morning with breakfast or whatever you eat in the morning bread or something, Give it at least a week or so since you have been on it and see if that helps. It could just be the way it breaks down so if you still have problems ask the doctor to go back to the regular one and make an extra effort to do something in the afternoon to make sure you take that dose my watch or phone I use the alarm on it. Then sneak off to the bathroom or somewhere and take my medication. You should be getting some relief again very soon. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jul 2012 • 5 answers
Posted 2 Mar 2014 • 3 answers
Posted 4 Jan 2015 • 1 answer
Posted 28 Mar 2015 • 6 answers
Posted 16 Apr 2016 • 2 answers